# SDR 97ZZZX384

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Piper PA 31P 350
- Propeller: Hartzl HCI3YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 15941
- Condition: Corroded
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND PROP ASSY P/N 1594-1 CORRODED.
